MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 8"

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 8"
Model Number QRP8
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Please find the attached spreadsheet listing the serial numbers, component codes, investigation codes, and conclusion codes of the devices summarised in this summary report.
 
Event or Problem Description
Users and service engineers reported finding loose bobbins on their roller pumps.This would mean the bobbins were not locking on the tubing.In all of these cases there was no patient harm.
 
Event or Problem Description
During pre-installation, a faulty bobbin locking assembly was identified.
 
Additional Manufacturer Narrative
The pawl, ratchet and spring assembly was replaced and the device was confirmed to operate as expected.This event was originally reported in a summary report 3006073153-2025-00060, which was submitted in relation to the affected devices from the voluntary recalled performed by spectrum medical ltd (recall number z-0224-2025).Fda has since requested that each event for the devices related to the voluntary recall be individually submitted, resulting in the submission of this follow-up report in which the number of events has been reduced to one (1).Single mdrs shall be submitted for the events per the vmsr guidance.

Brand Name
QUANTUM ROLLER PUMP - 8"
Common Device Name
ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key21698897
Report Number3016480796-2025-00060
Device Sequence Number21152750
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace,Recall
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0224-2025
Patient Sequence Number1
Patient SexUnknown